Jump to content
BANGKOK
glegolo

Prostate-medicin in Thailand

Recommended Posts

I have problem in peeing, which about 50% of all over 60 years of age have... I really should like to have the support of Sheryl in this.... Do you happens to know about this stuff??

 

I have checked PSA several times and it is just fine..... I am bicycling about 40-50 kilometer each day, so maybe that is giving me a pressure on my

"Ureter"?????

 

I am not sure at all cause I am no doctor, but I did read earlier that these medicines many times can affect the bloodpressure. Yes I am taking bloodpressure-medicin as well.....

 

May I ask you much kindly if you could inform me how to deal with this, hospital or just a clinik???

 

Thank you,

Glegolo

Edited by glegolo

Share this post


Link to post
Share on other sites

Depends on the medicines used. There are a variety of possible side effects, and different people are affected in different ways. My father has suffered quite badly from these meds, tiredness, upset stomach, amongst others. For some of the meds the adverse effect could be erectile dysfunction, so if you are married and still enjoying a sex life, this is worth remembering. 

 

I started suffering a few years ago but have not started on medicines as yet as it is not too serious at the moment. I am only 57. I have been using different supplements which have worked to a reasonable extent. However, ultimately I will have to go over to the meds or have surgery. Because of my father's experience (and I do seem to suffer from the same side effects as him with other stuff), I will probably opt for surgery, TURP or Rezum.      

Share this post


Link to post
Share on other sites
5 minutes ago, BritManToo said:

Get yourself a split bicycle seat, about 400bht on lazada.

https://www.lazada.co.th/products/prologue-adamo-bike-saddles-seat-cycling-saddle-with-round-rail-ism-seat-parts-i313790786-s570952462.html

 

I take Doxazosin 5mg/day to help with the weeing, it also reduces my blood pressure to about 95/65 as side effect.

Not sure what happens if you're already taking BP medication, you'd need to see a doctor.

 

Doxazosin certainly resolved my peeing problem and very quickly too. Like the very first night!

 

And also agree that if taking B/P meds, the O/P should see a doctor before using it. Maybe simply switching to Doxazosin is all that is needed. Taking 4mg has had the beneficial side effect of reducing my BP somewhat.

 

  • Like 1

Share this post


Link to post
Share on other sites
5 minutes ago, GarryP said:

Depends on the medicines used. There are a variety of possible side effects, and different people are affected in different ways. My father has suffered quite badly from these meds, tiredness, upset stomach, amongst others. For some of the meds the adverse effect could be erectile dysfunction, so if you are married and still enjoying a sex life, this is worth remembering. 

 

I started suffering a few years ago but have not started on medicines as yet as it is not too serious at the moment. I am only 57. I have been using different supplements which have worked to a reasonable extent. However, ultimately I will have to go over to the meds or have surgery. Because of my father's experience (and I do seem to suffer from the same side effects as him with other stuff), I will probably opt for surgery, TURP or Rezum.      

I know what you mean. I'm a stubborn old B who refuses to take meds unless absolutely necessary! I lasted for about 10 or 12 years until finally at 73 years I was getting concerned that I could cause damage to my kidneys so I gave up the struggle and saw a doctor who started me on Doxazosin. 2 months on and everything is fine now. 

 

 

  • Like 2

Share this post


Link to post
Share on other sites

There is a pill, which helps, you flow,  Contiflow XL 400.  Tamsulosin Hydrochloride. Dont know how effective it would be with with you,  I had same problem over the years, I am now recovering from having my prostate out from prostate cancer, Keep an Eye on your condition mine started the same way. 

Edited by Thongkorn
  • Like 1

Share this post


Link to post
Share on other sites

Thank you guys for your postings!!

It feels comforting to see others in the same predicament as me...

 

glegolo

  • Like 2

Share this post


Link to post
Share on other sites

Anybody who has both used doxazosin and tamsulosin? Which one was better?

Edited by bodo

Share this post


Link to post
Share on other sites
5 hours ago, BritManToo said:

Get yourself a split bicycle seat, about 400bht on lazada.

https://www.lazada.co.th/products/prologue-adamo-bike-saddles-seat-cycling-saddle-with-round-rail-ism-seat-parts-i313790786-s570952462.html

 

I take Doxazosin 5mg/day to fix the weeing, (I went from catheterised couldn't wee at all to completely normal in two months) it also reduces my blood pressure to about 95/65 as side effect.

Not sure what happens if you're already taking BP medication, you'd need to see a doctor.

 

If I remember correctly, I read a while ago that you took dutasteride (or finasteride). Do you take this together with doxazosin or did you stop taking dutasteride/finasteride?

Share this post


Link to post
Share on other sites
4 minutes ago, bodo said:

If I remember correctly, I read a while ago that you took dutasteride (or finasteride). Do you take this together with doxazosin or did you stop taking dutasteride/finasteride?

When I first consulted a doctor, he put me on both doxazosin and finasteride. But the latter was only for one week. I then saw the urologist who give me a more intimate examination (I'm sure you all know what I mean) and said to continue with the former but forget the latter.

 

So now it's 4mg Doxazosin per day and that is working just fine for me.

  • Like 1

Share this post


Link to post
Share on other sites
19 minutes ago, bodo said:

If I remember correctly, I read a while ago that you took dutasteride (or finasteride). Do you take this together with doxazosin or did you stop taking dutasteride/finasteride?

I was taking finasteride 5mg but the tablets were a bit expensive, and six months of them didn't seem to be making any difference. I've been taking one every other day, just to use up what I purchased. I probably won't buy any more.

 

I've had no side effects from either drug, apart from the reduced blood pressure, which doesn't seem to affect anything.

Edited by BritManToo
  • Like 1

Share this post


Link to post
Share on other sites
1 hour ago, Sheryl said:

It is likely what is called benign prostatic hypertrophy (BPH) but you need to have a manual prostate exam to check. In addition choice of medication needs to take your whole medical history and other medications into account.

I never did, the Thai doctor just said "I know exactly what's wrong with you"

Took a blood sample then gave me the Doxazocin, no prostate exam.

The PSA number was low.

He worked me up to 5mg, starting at 1mg, and increasing the dose until everything worked again.

Share this post


Link to post
Share on other sites
7 hours ago, Sheryl said:

Do not self medicate for this. See a urologist.

It is likely what is called benign prostatic hypertrophy (BPH) but you need to have a manual prostate exam to check. In addition choice of medication needs to take your whole medical history and other medications into account.

Thank you Sheryl, I will certainly listen to you and go where you suggested,

 

Thank you so much

Gregor

++++++

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Recently Browsing   1 member

×
×
  • Create New...